Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

Book Review

The AMS does not provide abstracts of book reviews. You may download the entire review from the links below.


Full text of review: PDF   This review is available free of charge.
Book Information:

Author: Hans Triebel
Title: Theory of function spaces
Additional book information: Monographs in Mathematics, Vol. 78, Birkhäuser Verlag, Basel, 1983, 284 pp., $34.95. ISBN 3-7643-1381-1.

References [Enhancements On Off] (What's this?)

  • 1. O. V. Besov, V. P. Il'in and S. M. Nikol'skij, Integral representations of functions and imbedding theorems, Vols. 1, 2, V. H. Winston & Sons, Washington, D. C., 1978, 1979.
  • 2. R. deVore, Review of "Interpolation theory,...", Bull. Amer. Math. Soc. (N.S.) 2 (1980), 339-345.
  • 3. Michael Frazier and Björn Jawerth, Decomposition of Besov spaces, Indiana Univ. Math. J. 34 (1985), no. 4, 777–799. MR 808825, https://doi.org/10.1512/iumj.1985.34.34041
  • 4. S. M. Nikol′skiĭ, Approximation of functions of several variables and imbedding theorems, Springer-Verlag, New York-Heidelberg., 1975. Translated from the Russian by John M. Danskin, Jr.; Die Grundlehren der Mathematischen Wissenschaften, Band 205. MR 0374877
  • 5. S. Krantz, Review of "Integral representations of functions and imbedding theorems" by Oleg V. Besov, Bull. Amer. Math. Soc. (N.S.) 2 (1980), 216-222.
  • 6. Jaak Peetre, New thoughts on Besov spaces, Mathematics Department, Duke University, Durham, N.C., 1976. Duke University Mathematics Series, No. 1. MR 0461123
  • 7. M. Taibleson, Review of "Approximation of functions of several variables and imbedding theorems" by S. M. Nikol'skii, Bull. Amer. Math. Soc. 83 (1977), 335-343.
  • 8. H. Triebel, Interpolation theory, function spaces, differential operators, VEB Deutscher Verlag der Wissenschaften, Berlin, 1978. MR 500580
    Hans Triebel, Interpolation theory, function spaces, differential operators, North-Holland Mathematical Library, vol. 18, North-Holland Publishing Co., Amsterdam-New York, 1978. MR 503903

Review Information:

Reviewer: Raymond Johnson
Journal: Bull. Amer. Math. Soc. 13 (1985), 76-80
DOI: https://doi.org/10.1090/S0273-0979-1985-15376-5